# SDR AUS20020498

- Difficulty date: May 28, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 7G772
- Condition: Faulty
- Location: Rudder Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 RUDDER HYDRAULIC SYSTEM PRESSURE SWITCH FAULTY.
